# SDR CA060315003

- Difficulty date: February 9, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Urocop EC 130 B4
- Aircraft time: 879 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 350A25902500
- Condition: Cracked
- Location: Cockpit
- Part time: 926 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION BEFORE FLIGHT THE PILOT FOUND A CRACK IN THE CENTER WINDSHIED. CRACK WAS IN THE LOWER RT CORNER AND WAS 4 INCHES LONG. CRACK WAS STOP DRILLED AND TAPED IAW ECC INSTRUCTION NR 8598.  CENTER WINDOW WAS REPLACED AT ECC. (TC NR 20060315003)
